Communications in Mathematical Sciences

Volume 1 (2003)

Number 1

Adaptive Mesh Redistibution Method Based on Godunov's Scheme

Pages: 152 – 179

DOI: http://dx.doi.org/10.4310/CMS.2003.v1.n1.a10

Authors

Boris N. Azarenok

Sergey A. Ivanenko

Tao Tang

Abstract

In this work, a detailed description for an efficent adaptive mesh redistribution algorithm based on the Godunov's scheme is presented. After each mesh iteration a second-order finite-volume flow solver is used to update the flow parameters at the new time level directly without using interpolation. Numerical experiments are perfomed to demonstrate the efficency and robustness of the proposed adaptive mesh algorithm in one and two dimensions.

Full Text (PDF format)